# SDR USAA040072

- Difficulty date: March 29, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 0929
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53480042207
- Condition: Corroded
- Location: Fuselage
- Part time: 16,307 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND SCUFF PLATE SUPPORT CORRODED .57 INCH DEEP BY .70 INCH WIDE BY 3 INCHES LONG, FS 68, Z=-240, Y=-1420.  REMOVED AND REPLACED SCUFF PLATE SUPPORT PER SRM 51-74-00 AND 53-41-69.  (M)
